# SDR REXA2022060901121

- Difficulty date: May 23, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: REO670532113011
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 364.00 IS CORRODED BETWEEN STRINGER 26R AND STRINGER 27.	REPAIRED FRAME I.A.W. BOMBARDIER REO 670-53-21-687 REV.A, DATED 2016-06-06.
